# SDR CA081223005

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 215221182
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK 35 MM LONG ON RIB OF VERTICAL STAB AT WL 396.
